Ask an expert
Question

15 Feb 2009

Bipolar Meds
I' m currently taking Cypralex (10mg) and Lamictin (100mg) as I have mild bipolar. The doc has now prescribed 1/4 of a 12mg tablet of Seroquel/day. I' m a bit apprehensive to take ANOTHER pill as it was difficult enough to get started on the others. Are there any side effects to taking these 3 pills (and especially combined)? Will I gain weight?

Also if I drink alcohol while taking these tablets is it going to prevent them from working? Thanks for offering your professional advice - it' s good to know we can come here and ask these kinds of questions.
Answer 314 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Jen

Both Cipralex and Seroquel MAY cause weight gain. Common side effects with these: Headache, Nausea, Dizziness, Skin Rash.

DO NOT combine alcohol with your meds as it may cause side effects such extreme sedation, fainting and dizziness
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.